# SDR DALA1116459877

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AND BENT AT STA 712 RBL-22 TO 33.  REMOVED SUPPORT ANGLE AT STA 712 RBL 22 TO 33 PER SRM 53-30-5.  FABRICATED SUPPORT ANGLE PER SRM 53-13-3 PG 26.  TREATED AND PRIMED AND INSTALLED FLOOR SUPPORT ANGLE PER SRM 51-30-2 PG 1 & SRM 51-10-3 PG 28 TO 32.
